# SDR 07FDEA04112

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53811500200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIRS WITH NEW CORROSION AT FRAME 40 BETWEEN 51-52 LT, 54-55 LT, 54-55 RT AND 50-51 RT.  REPAIR PERFORMED BY REMOVE EXISTING REPAIR ANGLES AND INSTALLING NEW FABRICATED ANGLES IAW EA 6-5315-82860 AND RAS 037936/008/2005 ISSUE A.
